WEKO3
-
RootNode
アイテム
A Remark on Infinite Dimensional Gaussian Integral in a Sobolev Space
http://hdl.handle.net/10091/10651
http://hdl.handle.net/10091/1065118780617-a5bd-40ef-84a6-e5c1088e239f
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 紀要論文 / Departmental Bulletin Paper(1) | |||||||||
---|---|---|---|---|---|---|---|---|---|---|
公開日 | 2010-10-06 | |||||||||
タイトル | ||||||||||
タイトル | A Remark on Infinite Dimensional Gaussian Integral in a Sobolev Space | |||||||||
言語 | ||||||||||
言語 | eng | |||||||||
資源タイプ | ||||||||||
資源 | http://purl.org/coar/resource_type/c_6501 | |||||||||
タイプ | departmental bulletin paper | |||||||||
著者 |
ASADA, Akira
× ASADA, Akira
× TANABE, Nobuhiko
|
|||||||||
出版者 | ||||||||||
出版者 | 信州大学理学部 | |||||||||
引用 | ||||||||||
内容記述 | 信州大学理学部紀要 32(2): 61-67(1998) | |||||||||
書誌情報 |
信州大学理学部紀要 巻 32, 号 2, p. 61-67, 発行日 1998-03-30 |
|||||||||
抄録 | ||||||||||
内容記述 | In [2] (∞-p)-form on a k-th Sobolev space Wk(X), X a compact (spin) manifold, was defined by using Sobolev duality. Integrals of (∞-p)-form on an (∞-p)-form on a cube in Wk(X) were defined without using measure. We show when the lenghth of sides of the cube tends to ∞, infinite dimensional Gaussian integral that is principal on application converges if and only if the cube is imbedded in Wk(X), k<-d+1/2. | |||||||||
資源タイプ(コンテンツの種類) | ||||||||||
ISSN | ||||||||||
収録物識別子タイプ | PISSN | |||||||||
収録物識別子 | 0583-063X | |||||||||
書誌レコードID | ||||||||||
収録物識別子タイプ | NCID | |||||||||
収録物識別子 | AA00697923 | |||||||||
出版タイプ | ||||||||||
出版タイプ | VoR | |||||||||
出版タイプResource | http://purl.org/coar/version/c_970fb48d4fbd8a85 |